# SDR ASAA2020120733654

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,610 hours, 9,894 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Inoperative
- Location: Lt Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT BOOST PUMP LOW PRESSURE LIGHT REMAIN OFF AT ALL TIMES.  GROUNDED-YES.  REPLACED NR 1 TANK AFT PRESSURE SWITCH (S150), PER B737-900 AMM 28-42-11/401.  OPERATIONS GOOD, PER AMM TASK 28-42-11-700-801.
